Volume 5, issue 3 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Non-singular graph-manifolds of dimension 4

A Mozgova

Algebraic & Geometric Topology 5 (2005) 1051–1073
Bibliography
1 R Abraham, J Robbin, Transversal mappings and flows, An appendix by Al Kelley, W. A. Benjamin, New York-Amsterdam (1967) MR0240836
2 M Culler, Using surfaces to solve equations in free groups, Topology 20 (1981) 133 MR605653
3 D Eisenbud, W Neumann, Three-dimensional link theory and invariants of plane curve singularities, Annals of Mathematics Studies 110, Princeton University Press (1985) MR817982
4 A T Fomenko, K Tsishang, A topological invariant and a criterion for the equivalence of integrable Hamiltonian systems with two degrees of freedom, Izv. Akad. Nauk SSSR Ser. Mat. 54 (1990) 546 MR1072695
5 C J Earle, J Eells, A fibre bundle description of Teichmüller theory, J. Differential Geometry 3 (1969) 19 MR0276999
6 J A Hillman, The algebraic characterization of geometric 4–manifolds, London Mathematical Society Lecture Note Series 198, Cambridge University Press (1994) MR1275829
7 J A Hillman, Four-manifolds, geometries and knots, Geometry & Topology Monographs 5, Geometry & Topology Publications, Coventry (2002) MR1943724
8 M W Hirsch, Immersions of manifolds, Trans. Amer. Math. Soc. 93 (1959) 242 MR0119214
9 R C Lyndon, M P Schützenberger, The equation $a^{M}=b^{N}c^{P}$ in a free group, Michigan Math. J. 9 (1962) 289 MR0162838
10 W Magnus, A Karrass, D Solitar, Combinatorial group theory, Dover Publications (1976) MR0422434
11 W Meyer, Die Signatur von Flächenbündeln, Math. Ann. 201 (1973) 239 MR0331382
12 J R Munkres, Elementary differential topology, Lectures given at Massachusetts Institute of Technology, Fall 1961, Princeton University Press (1966) MR0198479
13 X Rong, The limiting eta invariants of collapsed three-manifolds, J. Differential Geom. 37 (1993) 535 MR1217160
14 P Scott, T Wall, Topological methods in group theory, from: "Homological group theory (Proc. Sympos., Durham, 1977)", London Math. Soc. Lecture Note Ser. 36, Cambridge Univ. Press (1979) 137 MR564422
15 H Seifert, W Threlfall, Seifert and Threlfall: a textbook of topology, Pure and Applied Mathematics 89, Academic Press (1980) MR575168
16 S Smale, The classification of immersions of spheres in Euclidean spaces, Ann. of Math. $(2)$ 69 (1959) 327 MR0105117
17 J Stallings, Group theory and three-dimensional manifolds, Yale University Press (1971) MR0415622
18 F Waldhausen, Eine Klasse von 3–dimensionalen Mannigfaltigkeiten. I, II, Invent. Math. 3 $(1967)$, 308–333; ibid. 4 (1967) 87 MR0235576
19 F Waldhausen, On irreducible 3–manifolds which are sufficiently large, Ann. of Math. $(2)$ 87 (1968) 56 MR0224099